# SDR SWIA200819983

- Difficulty date: August 21, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 15,519 hours, 13,479 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

EXTENDED LANDING GEAR ON APPROACH AND RECEIVED A NOSE GEAR DISAGREE MESSAGE.  WENT AROUND AND RECEIVED NORMAL GEAR DOWN INDICATIONS.  FLIGHT 6831.  REPLACED NOSE GEAR SELECTOR VALVE PER AMM 32-22-20.  OPS AND LEAK CHECK GOOD.  P/N 750006-000, S/N OFF 2029.
